Open Access Repository

Items where Author is "Haigh, A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Samuelson, A, Haigh, A, O'Reilly, MM ORCID: 0000-0003-3898-3957 and Bean, NG 2017 , 'Stochastic model for maintenance in continuously deteriorating systems' , European Journal of Operational Research, vol. 259, no. 3 , pp. 1169-1179 , doi: 10.1016/j.ejor.2016.11.032.

This list was generated on Fri Nov 15 01:56:41 2019 AEDT.
TOP